# SDR SWIA971703

- Difficulty date: February 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Striker
- Condition: Out Of Adj
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RIGHT LANDING GEAR WOULD NOT RETRACT, TRIED CYCLING THE GEAR BUT STILL WOULD NOT RETRACT.  RETURNED TO PSP.  ADJUSTED RIGHT OUTBOARD FOWARD GEAR DOOR SEQUENCE VALVE STRIKER THREE TURNS.  SWUNG GEAR, OPS CHECKS GOOD.
